IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev DE Conf / Next DE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Data Engineering (DE) [schedule] [select]
Chair Masato Oguchi (Ochanomizu Univ.)
Vice Chair Makoto Onizuka (Osaka Univ.), Masashi Toyoda (Univ. of Tokyo)
Secretary Takahiko Shintani (Univ. of Electro-Comm.), Taketoshi Ushiama (Kyushu Univ.)
Assistant Mayuki Ueda (Univ. of Marketing and Distrbution Science), Daisuke Kitayama (Kogakuin Univ.)

Conference Date Sat, Jun 20, 2015 09:30 - 17:55
Topics Social Computing 
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

  09:30-09:35 ( 5 min. )
Sat, Jun 20 AM 
09:35 - 10:50
(1) 09:35-10:00 Explosion of scientific knowledge in the blue LED development
-- A study on the revolution path of high tech product development --
DE2015-1
Keisuke Shinagawa (Ritsumei Univ.)
(2) 10:00-10:25 Simulation Model for Reduction of Risk of Minors on Net Communication Takafumi Nakanishi (GLOCOM), Fujio Toriumi (Tokyo), Mitsuteru Tashiro (Tama), Kiyotaka Eguchi (Tokyo)
(3) 10:25-10:50 Extracting missing tweet based on browsing time interval and topic structure DE2015-2 Hiromitsu Ohara (Konan Univ.), Yu Suzuki (NAIST), Akiyo Nadamoto (Konan Univ.)
  10:50-11:00 Break ( 10 min. )
Sat, Jun 20 AM 
11:00 - 12:45
(4) 11:00-11:45 [Invited Talk]
* DE2015-3
(Tube Graphics)
(5) 11:45-12:45  
  12:45-13:00 Break ( 15 min. )
Sat, Jun 20 PM 
13:00 - 14:30
(6) 13:00-13:45 [Invited Talk]
* DE2015-4
(HAKUHODO)
(7) 13:45-14:30 [Invited Talk]
* DE2015-5
Kiyoyasu Andou (NTV)
  14:30-14:40 Break ( 10 min. )
Sat, Jun 20 PM 
14:40 - 16:10
(8) 14:40-15:25 [Invited Talk]
* DE2015-6
(Cookpad)
(9) 15:25-16:10 [Invited Talk]
* DE2015-7
(SmartNews)
  16:10-16:20 Break ( 10 min. )
Sat, Jun 20 PM 
16:20 - 17:55
(10) 16:20-16:45 Photo stream splitting method based on the geo social data DE2015-8 Takahiro Inoue (Shizuoka Univ.), Masaharu Hirota (ONCT), Hiroshi Ishikawa (TMU), Shohei Yokoyama (Shizuoka Univ.)
(11) 16:45-17:10 A study of effective visit history utilization for Location recommendation
-- User's Familiarity with area and Visit pattern change --
DE2015-9
Jungkyu Han, Hayato Yamana (Waseda Univ.)
(12) 17:10-17:35 Spatio-temporal Three-Dimensional Mapping of Documents DE2015-10 Takumi Hirayama, Chisato Egi, Hidetsugu Nanba, Toshiyuki Takezawa (Hiroshima City Univ.)
(13) 17:35-17:55 Text Summarization Module for the Travel Blog Browsing System DE2015-11 Shumpei Iinuma, Hidetsugu Nanba, Toshiyuki Takezawa (Hiroshima City Univ.)
  17:55-18:00 ( 5 min. )

Announcement for Speakers
General Talk (ロング)Each speech will have 20 minutes for presentation and 5 minutes for discussion.
General Talk (ショート)Each speech will have 15 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 45 minutes for presentation.

Contact Address and Latest Schedule Information
DE Technical Committee on Data Engineering (DE)   [Latest Schedule]
Contact Address TC on Data Engineering de-org
Chair Miyuki Nakano (Univ. of Tokyo)
Vice Chairs Atsuyuki Morishima (Univ. of Tuskuba), Yutaka Kidawara (NICT)
Secretaries Tomoki Yoshihisa (Osaka Univ.), Naofumi Yoshida (Komazawa Univ.)
Assistants Akiyo Nadamoto (Konan Univ.), Takahiko Shintani (Univ. of Electro-Comm.) 


Last modified: 2015-04-20 13:41:10


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to DE Schedule Page]   /  
 
 Go Top  Go Back   Prev DE Conf / Next DE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan